# SDR USAA2009022090391

- Difficulty date: January 25, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Part number: D5537131800000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE ARM BEARING NR 1 VERTICAL STABILIZER.  REPLACED ATTACH FITTING HINGE ARM BEARING NR 1 OF VERTICAL STABILIZER IAW A320 AMM 55-36-41.
